# SDR DHL2007802533

- Difficulty date: February 2, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT FLOORBEAM SHOWS CRACK 5" AT STA 1700.000 BL 0 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-30-07, DWG NR AC62-53-102, REV IR DATE 01-15-07.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT DAMAGED SECTION IAW DWG AC62-53-102.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR ANGLE (AL7075T6 51 0.080") FILLER (AL7075T6 0.071") AND SHIM (AL7075T6 0.154") IAW DWG AC62-53-102. TAPERED SHIM ENDS FROM 0.154" TO 0.071" IAW DWG AC62-53-102.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED PART
